Schmitt's vision of a multipolar world order

Mouffe, Chantal (2005) Schmitt's vision of a multipolar world order. South Atlantic Quarterly, 104 (2). pp. 245-251. ISSN 0038-2876

Full text not available from this repository.
Official URL: http://saq.dukejournals.org/cgi/reprint/104/2/245
Item Type: Article
Additional Information: Online ISSN 1527-8026
Subjects: University of Westminster > Social Sciences and Humanities
Depositing User: Miss Nina Watts
Date Deposited: 06 Jun 2006
Last Modified: 05 Nov 2009 11:20
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/1834

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)